# SDR SIMA20120517006

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 23,972 hours, 23,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EXTERNAL LEFT OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAMP IN LEFT OVERWING EMERGENCY LIGHT PER EMB 140 AMM 33-50-07.  THE OPERATIONAL CHECK WAS GOOD PER EMB 140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
